# SDR MASA2018110711507

- Difficulty date: November 7, 2018
- Submitted: November 8, 2018
- Operation: Air carrier
- Aircraft: N83329
- Make and model: Emb ERJ 170-200 LR
- Aircraft serial: 17000487
- Aircraft time: 8,347 hours, 4,887 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Flashlight
- Condition: Inoperative
- Location: Cockpit
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

CAPTS FLASHLIGHT INOP.
